Подписаться
John R. Schmitt
John R. Schmitt
Подтвержден адрес электронной почты в домене middlebury.edu - Главная страница
Название
Процитировано
Процитировано
Год
A survey of minimum saturated graphs
JR Faudree, RJ Faudree, JR Schmitt
The Electronic Journal of Combinatorics 1000, DS19: Jul 29, 2011, 2011
1252011
Constructive upper bounds for cycle-saturated graphs of minimum size
R Gould, T Łuczak, J Schmitt
the electronic journal of combinatorics 13 (1), R29, 2006
272006
On zeros of a polynomial in a finite grid
A Bishnoi, PL Clark, A Potukuchi, JR Schmitt
Combinatorics, Probability and Computing 27 (3), 310-333, 2018
262018
Graphic sequences with a realization containing a friendship graph
MJ Ferrara, RJ Gould, JR Schmitt
Ars Combinatoria 85, 161-172, 2007
222007
Warning’s second theorem with restricted variables
PL Clark, A Forrow, JR Schmitt
Combinatorica 37 (3), 397-417, 2017
172017
Saturation numbers for families of Ramsey-minimal graphs
G Chen, M Ferrara, RJ Gould, C Magnant, J Schmitt
Journal of Combinatorics 2 (3), 435-455, 2011
152011
Graphic sequences with a realization containing a generalized friendship graph
JH Yin, G Chen, JR Schmitt
Discrete Mathematics 308 (24), 6226-6232, 2008
152008
Distinct partial sums in cyclic groups: polynomial method and constructive approaches
J Hicks, MA Ollis, JR Schmitt
Journal of Combinatorial Designs 27 (6), 369-385, 2019
142019
A General Lower Bound for Potentially H-Graphic Sequences
MJ Ferrara, J Schmitt
SIAM Journal on Discrete Mathematics 23 (1), 517-526, 2009
132009
Degree sum conditions in graph pebbling.
A Blasiak, J Schmitt
Australas. J Comb. 42, 83-90, 2008
132008
Graphic sequences with a realization containing a complete multipartite subgraph
G Chen, M Ferrara, R Gould, J Schmitt
Discrete Mathematics 38, 5712-5721, 2008
12*2008
A note on minimum K~ 2~,~ 3-saturated graphs
O Pikhurko, J Schmitt
Australasian Journal of Combinatorics 40, 211, 2008
122008
On the size and structure of graphs with a constant number of 1-factors
A Dudek, JR Schmitt
Discrete Mathematics 312 (10), 1807-1811, 2012
82012
Minimum degree and the minimum size of K2t-saturated graphs
RJ Gould, JR Schmitt
Discrete mathematics 307 (9-10), 1108-1114, 2007
82007
Martin Gardner's minimum no-3-in-a-line problem
AS Cooper, O Pikhurko, JR Schmitt, GS Warrington
The American Mathematical Monthly 121 (3), 213-221, 2014
72014
Potentially H-bigraphic sequences
M Ferrara, M Jacobson, J Schmitt, M Siggers
Discussiones Mathematicae Graph Theory 29 (3), 583-596, 2009
72009
On potentially P-graphic degree sequences and saturated graphs
JR Schmitt
Emory University, 2005
62005
Using edge swaps to prove the Erdos-Jacobson-Lehel conjecture
M Ferrara, R Gould, J Schmitt
Bulletin of the ICA, 2009
52009
New methods to attack the Buratti-Horak-Rosa conjecture
MA Ollis, A Pasotti, MA Pellegrini, JR Schmitt
Discrete Mathematics 344 (9), 112486, 2021
42021
Approaching the minimum number of clues Sudoku problem via the polynomial method
A Forrow, JR Schmitt
submitted, 2013
22013
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20